# SDR 95ZZZX5249

- Difficulty date: July 11, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N999FG
- Make and model: Gulstm 690B
- Aircraft serial: 11535
- System (JASC): 2720 · Rudder Control System
- Part: Control Cable
- Condition: Frayed
- Location: Rudder
- Part time: 279 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C/W TWIN COMMANDER SB NR 195B, FOUND BOTH AFT RUDDER CABLES TO HAVE NUMEROUS STRANDS BROKEN.  INSTRUCTIONS IN THE SB DO NOT ADDRESS THE REMOVAL AND INSPECTION AS OUTLINED IN AC 43.13-1A, CHAPTER 4, PARAGRAPH 198, FIGURE 4.14.  THIS IS THE ONLY WAY TO PROPERLY INSPECT CABLES.  SUBMITTER STATED HAVE FOUND MANY, MANY AIRCRAFT WITH CABLE STRANDS BROKEN BEYOND THE LIMITS IN THE SB WHILE INSPECTING IN THIS MANNER.  SUGGEST OWNERS C/W SI-199, WHICH INSTALLS LARGER PULLEYS AT THIS LOCATION.
